# SDR CHQA20120701220

- Difficulty date: July 1, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 25,809 hours, 21,320 cycles
- Engine: Allsn AE3007A
- Engine time: 26,341 hours, 20,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT AND THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
